- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 703681, 10 pages
On Holomorphic Solution for Space- and Time-Fractional Telegraph Equations in Complex Domain
Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia
Received 19 February 2012; Revised 12 April 2012; Accepted 23 April 2012
Academic Editor: Josip E. Pecaric
Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Rabha W. Ibrahim, “Numerical Solution for Complex Systems of Fractional Order,” Journal of Applied Mathematics, vol. 2012, pp. 1–11, 2012.
- Rabha W. Ibrahim, “Complex Transforms for Systems of Fractional Differential Equations,” Abstract and Applied Analysis, 2012.
- Rabha W Ibrahim, “Fractional complex transforms for fractional differential equations,” Advances in Difference Equations, vol. 2012, 2012.
- Rabha W. Ibrahim, and Hamid A. Jalab, “Time-Space Fractional Heat Equation in the Unit Disk,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- Rabha W. Ibrahim, and Jay M. Jahangiri, “Existence and uniqueness of an attractive nonlinear diffusion system,” Applied Mathematics and Computation, 2014.
- Jay M. Jahangiri, “Boundary fractional differential equation in a complex domain,” Boundary Value Problems, 2014.